Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
~*T*~

HUGE pores on accutane...

Recommended Posts

I have noticed over the last couple days, that the sections of my face that were more prone to acne, are now covered in noticably large holes.

Now are these just big pores, or are the small scars that I never noticed before? They are on my forehead, cheeks, temples, nose, and onto my chin as well. hmmm, everywhere I guess.

Really sux, I wear make up to hide the redness and red marks left by acne. But then my foundation fills these holes and leaves like little spots of foundation on my face. I hate it.

Any way, I am not complaining, but is this just a temp, thing, or is it permanent? Pores or scars? Anyone else experience this?

Share this post


Link to post
Share on other sites

I feel your pain, sweetie.

However, my pores were noticable BEFORE accutane aswell sad.gif

I was hoping that the accutane would "shrink" them...but i'm 9 weeks in and even though i haven't had any oil for ages, they are still just as big sad.gif

I'm really disappointed!

Share this post


Link to post
Share on other sites

I'm not on Accutane, but I have large pores, also. I'm getting laser treatments to help minimize them. My derm says that Retin-A is also good for shrinking pores, but I'm staying away from it b/c I don't think I can handle the initial breakout it gives. Differin Gel also works for pores. Hang in there, they will shrink eventually!

Share this post


Link to post
Share on other sites

ya, mine weren't that big before starting accutane. I am on day 2 of my 4th month. This has just come up recently so I am hoping this is part of the process. Maybe it would've happened even without the tane. Who knows.

I have heard that lemon juice helps to minimize pores. Is this true?

Share this post


Link to post
Share on other sites

Accutane ALWAYS reduces pore size. It is just that often it is not as much as we expect it to reduce smile.gif

Some ppl do notice some scars while on accutane because the residual swelling from previous healed acne hiding them goes down while on accutane.

Share this post


Link to post
Share on other sites

Yeah....im noticing the exact same thing...its soo weird...i dont know if im going crazy or what?? is accutane really doing this to my skin and if so is it permanent???

Share this post


Link to post
Share on other sites

it could be because of tiny, invisible blackheads that were trapped deep in the skin for years, coming out...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×